Alert archive / Indiana / Freeze Warnings in 2014
Freeze Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 14, 2014, 9:57 PM EDT for 8 counties in Indiana. It took effect at Apr 15, 2014, 6:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 9:57 PM EDT (01:57 UTC)
- In effect from
- Apr 15, 2014, 6:00 AM EDT
- Expired
- Apr 15, 2014, 10:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
Counties Daviess County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Sullivan County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
699 WWUS73 KIND 150157 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 957 PM EDT MON APR 14 2014 ...FREEZE WATCH LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... INZ060-061-070>072-151000- /O.NEW.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/ /O.CON.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/ SULLIVAN-GREENE-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BEDFORD...SEYMOUR 957 PM EDT MON APR 14 2014 ...FREEZE WARNING IN EFFECT FROM 6 AM TO 10 AM EDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 AM EDT TUESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * TIMING: FREEZING EARLY TO MID MORNING AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS NEAR 30 TONIGHT AND 25 TO 30 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ067>069-151000- /O.CON.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/ KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 957 PM EDT MON APR 14 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * TIMING: MIDNIGHT TUESDAY NIGHT THROUGH 10 AM WEDNESDAY. ALSO NEAR FREEZING TEMPERATURES ARE POSSIBLE EARLY THIS MORNING. * TEMPERATURES: 25 TO 30 * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JH
2 follow-up statements
788 WWUS73 KIND 150726 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 AM EDT TUE APR 15 2014 ...FREEZE WARNINGS IN EFFECT UNTIL 10 AM THIS MORNING AND LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... INZ060-061-070>072-151530- /O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/ /O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ /O.CON.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/ SULLIVAN-GREENE-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BEDFORD...SEYMOUR 326 AM EDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ067>069-151530- /O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/ /O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ /O.EXA.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/ KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 326 AM EDT TUE APR 15 2014 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KOCH
307 WWUS73 KIND 151404 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1004 AM EDT TUE APR 15 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY MORNING... INZ060-061-067>072-152215- /O.EXP.KIND.FZ.W.0001.000000T0000Z-140415T1400Z/ /O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 1004 AM EDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR THIS MORNING HAS EXPIRED. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY. * TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT THROUGH 10 AM WEDNESDAY * TEMPERATURES: LOWS 25 TO 30 BY WEDNESDAY MORNING. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 14, 6:40 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 14, 6:40 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 640 PM EDT MON APR 14 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 328 PM EDT MON APR 14 2014 UPPER TROUGH BEHIND A COLD FRONT PASSING THROUGH THE AREA TODAY WILL BRING ADDITIONAL PRECIPITATION TO THE AREA TONIGHT...WITH A TRANSITION TO SNOW OCCURRING THIS EVENING FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. MEASURABLE SNOW LOOKS TO BE A GOOD BET...BUT WHETHER IT WILL ACTUALLY ACCUMULATE OR NOT IS MUCH SHAKIER. DRY WEATHER WILL RETURN TUESDAY THROUGH THURSDAY NIGHT BEFORE ANOTHER FRONTAL SYSTEM APPROACHES LATE IN THE WEEK AND INTO THE WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 328 PM EDT MON APR 14 2014 INTERESTING FORECAST THIS AFTERNOON AS FACTORS POINT TOWARD PRECIPITATION...AND PERHAPS SOME GOOD PRECIP RATES...OCCURRING THIS EVENING AND EARLY INTO THE OVERNIGHT...AND LOW LEVEL THERMAL PROGS POINT TOWARD SNOW BECOMING THE PREDOMINANT PRECIPITATION TYPE FROM NORTHWEST TO SOUTHEAST THROUGH THE EVENING...BUT WARM GROUND AND PAVEMENT WILL WORK HARD AGAINST ANY ACCUMULATION OCCURRING. SYNOPTIC SUPPORT IS ADEQUATE IF NOT SPECTACULAR...BUT VERY STRONG FRONTOGENESIS AND NEGATIVE EPV INDICATE POTENTIAL FOR CONVECTIVE SHOWERS /RAIN OR SNOW/ SHOULD WIDESPREAD SHOWERS REDEVELOP. BRIEF HIGH PRECIP RATES APPEAR LIKELY TO BE THE ONLY WAY TO OVERCOME WARM GROUND TEMPERATURES...WHICH UNDER PAVEMENT ARE RANGING FROM 55 TO 75 ACROSS THE AREA. SOME DRY AIR ALOFT MAY WORK AGAINST THIS...AND LATEST HIGH RES RAPID REFRESH MODEL BEGINNING TO HINT THAT MAJORITY OF SNOW COULD BE TO OUR NORTH AND WEST...WITH LESSER PRECIP COVERAGE HERE. CLIMATOLOGY ALSO ARGUES AGAINST ACCUMULATION WITH ONLY THREE DATES FROM THIS POINT OR LATER OF MEASURABLE SNOWFALL IN THE LAST 30-40 YEARS. IN ANY CASE...DO NOT EXPECT ANYTHING MORE THAN A FEW TENTHS AT MOST...AND EVEN THAT MAY BE A STRETCH WITH MELTING OCCURRING FAIRLY QUICKLY ON THE GROUND...ALTHOUGH AFOREMENTIONED CONVECTIVE/ENHANCED PRECIP RATES MAY MAKE FOR SOME REDUCED VISIBILITIES AT TIMES TONIGHT. ANY PRECIP LIKELY TO BE MORE TOWARD THE SNOW SIDE NW INITIALLY...WITH TRANSITION IN THE IND METRO AROUND 03-04Z AND POINTS SOUTH AND EAST MORE LIKE 04-06Z. ANYTHING FALLING AFTER 06Z LIKELY TO BE ALL SNOW. CONSENSUS NUMBERS TRACKED WELL WITH WETBULB TEMPS AND WERE USED WITH MINOR TWEAKS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 353 PM EDT MON APR 14 2014 DRY WEATHER RETURNS FOR THE SHORT TERM PERIOD...WITH THE ONLY SIGNFICANT ISSUE BEING ONE OF FROST/FREEZE HEADLINES ACROSS THE SOUTH AND SOUTHWEST FORECAST AREA WHERE THE GROWING SEASON HAS BEGUN ACCORDING TO OFFICE COLLABORATION WITH LOCAL AND STATE AGRICULTURAL OFFICIALS. TEMPERATURES SHOULD GET DOWN INTO THE 20S ACROSS ESSENTIALLY THE ENTIRE FORECAST AREA TUESDAY NIGHT...WITH FREEZING CONDITIONS APPEARING LIKELY IN THE AFOREMENTIONED AREAS. THUS...WILL CONTINUE THE FREEZE WATCH PREVIOUSLY ISSUED. DO NOT WANT TO UPGRADE TO FREEZE WARNING QUITE YET TO AVOID MUDDYING THE WATERS WITH RESPECT TO POTENTIAL WINTER IMPACTS TONIGHT...HOWEVER MINOR THEY MAY BE. WILL ALLOW MID SHIFT TO PULL THE TRIGGER ON THE LIKELY UPGRADE TO FREEZE WARNING. TEMPERATURES THROUGHOUT THE PERIOD WILL START VERY COLD...NEAR RECORD LOW MAX NUMBERS TUESDAY...BUT WARM STEADILY THROUGHOUT THE SHORT TERM...GETTING BACK TO NEAR NORMAL LATE IN THE PERIOD THANKS TO THE TIME OF YEAR. CONSENSUS NUMBERS APPEARED TO HANDLE THIS WELL WITH A FEW TWEAKS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 248 PM EDT MON APR 14 2014 TYPICAL SPRING PATTERN ANTICIPATED THROUGH THE EXTENDED...WITH A COUPLE CHANCES FOR RAIN SHOWERS IN A PROGRESSIVE UPPER FLOW. MODEL GUIDANCE IN BETTER AGREEMENT TODAY AS A WAVE ALOFT PIVOTS THROUGH THE OHIO VALLEY FRIDAY AND FRIDAY NIGHT. A POORLY ORGANIZED SURFACE LOW WILL ACCOMPANY THE UPPER WAVE...BRINGING RAIN SHOWERS FRIDAY/FRIDAY NIGHT. A FEW SHOWERS MAY LINGER INTO SATURDAY MORNING ACROSS THE NORTHEAST HALF OF THE FORECAST AREA BEFORE REVERTING TO DRY WEATHER AS A SURFACE RIDGE TRACKS ACROSS THE GREAT LAKES. CHANCES FOR RAIN SHOWERS RETURN SUNDAY AS LOW PRESSURE AND A WEAK FRONTAL BOUNDARY TRACK ACROSS THE OHIO VALLEY. THE SYSTEM WILL SHIFT SOUTH MONDAY WITH HIGH PRESSURE RETURNING. HIGHS WILL BE SEASONABLY COOL FOR MID APRIL...RANGING FROM THE UPPER 50S TO MID 60S THROUGH THE PERIOD. HINTS CONTINUE OF A MORE SUBSTANTIAL WARMUP BEYOND THE 7 DAY FOR THE MIDDLE OF NEXT WEEK AS UPPER RIDGING OVER THE WESTERN U S EXPANDS EAST. && .AVIATION /DISCUSSION FOR THE 150000Z TAFS/... ISSUED AT 640 PM EDT MON APR 14 2014 SHORT TERM MODEL DATA AND RADAR TRENDS INDICATE ORGANIZED LIFT/MORE WIDESPREAD PRECIPITATION WILL BE MOVING OVER THE TAF SITES THROUGH ABOUT 150700Z. APPEARS THE BEST LIFT/HEAVIER PRECIPITATION WILL BE OVER THE EASTERN TAF SITES...KIND/KBMG. BEEN SOME OCCASIONAL LIGHTNING STRIKES WITHIN THE RAIN AREA MOVING INTO SOUTHWEST INDIANA. MODEL DATA SUGGEST THERE MAY BE SOME ELEVATED INSTABILITY OVER THE SOUTHEAST ZONES THIS EVENING...SO AN EMBEDDED LIGHTNING STRIKE IN THE KIND/KBMG VICINITY IS POSSIBLE THIS EVENING. COLDER AIR IS GRADUALLY FILTERING INTO THE AREA. THERE WILL PROBABLY BE A PERIOD LATER THIS EVENING WHERE THE RAIN WILL MIX WITH OR CHANGE OVER TO SNOW FROM NORTHWEST TO SOUTHEAST...ROUGHLY AFTER 150100Z. LIFT IS EXPECTED TO MOVE OFF TO THE EAST OF THE TAF SITES AROUND 150700Z...SO PRECIPITATION SHOULD DIMINISH BY THAT TIME. APPEARS THERE WILL BE PERIODS OF IFR CEILINGS/VISIBILITY RESTRICTIONS IN THE PRECIPITATION AREA THIS EVENING...WITH CEILINGS SETTLING AROUND 015 AFTER THE PRECIPITATION ENDS. FINALLY...SOME SURFACE WIND GUSTS 15-20 KTS FROM 320-350 DEGREES EXPECTED TONIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR INZ060-061-067>072. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 14, 7:12 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 712 PM EDT MON APR 14 2014 INZ021-028>031-035>049-051>057-062>065-151000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- 712 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: RAIN WILL CHANGE TO SNOW TONIGHT WITH VERY LIGHT ACCUMULATIONS POSSIBLE. FLOODING WILL CONTINUE ALONG AREA WATERWAYS. HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER FLOODING. TIMING: SNOW STARTING IN THE NORTHWEST AFTER 8 PM AND THEN SPREADING TO MOST OTHER AREAS LATE TONIGHT BEFORE ENDING. RIVER FLOODING ONGOING. DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT. PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE THIS WEEK IN MANY LOCATIONS. DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER BUT COLD TEMPERATURES TO THE AREA TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>072-151000- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 712 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: RAIN WILL CHANGE TO SNOW TONIGHT WITH LITTLE TO NO ACCUMULATION EXPECTED. FLOODING WILL CONTINUE ALONG AREA WATERWAYS. HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER FLOODING. TIMING: SNOW STARTING IN THE NORTHWEST AFTER 8 PM AND THEN SPREADING TO MOST OTHER AREAS LATE TONIGHT BEFORE ENDING. RIVER FLOODING ONGOING. DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT. PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: LOW TEMPERATURES AROUND FREEZING ARE POSSIBLE TONIGHT AND TUESDAY MORNING. TUESDAY NIGHT AND WEDNESDAY MORNING TEMPERATURES WELL BELOW FREEZING ARE POSSIBLE AS WELL AS FROST FORMATION. RIVER FLOODING WILL CONTINUE THIS WEEK IN MANY LOCATIONS. DISCUSSION: HIGH PRESSURE BUILDING IN FROM THE NORTHWEST WILL BRING COLD TEMPERATURES TO CENTRAL INDIANA STARTING TONIGHT AND LASTING THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:26 AM EDT | Freeze Warning | IND | Daviess, Greene, Jackson, Jennings, Knox, Lawrence and 2 more | 31 hr |
Nearby
Freeze Warnings in Indiana, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.